Alert archive / California / High Wind Warnings in 2025
High Wind Warning 9, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Mar 30, 2025, 8:42 PM PDT for Kern County, California. It took effect at Mar 31, 2025, 8:00 AM PDT. It was in force for 51 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 8:42 PM PDT (03:42 UTC)
- In effect from
- Mar 31, 2025, 8:00 AM PDT
- Expired
- Apr 2, 2025, 11:00 AM PDT
- In force
- 51 hr
- Issued by
- NWS Hanford, CA
County Kern County, CA
The radar
The Edwards AFB radar (KEYX), 110 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:12 AM PDT | SNOW 3 | 7 Ese Tehachapi, CA | Public report received on Facebook of an estimated 3 inches of new snowfall on Tehachapi Pass. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 3.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653 WWUS76 KHNX 310342 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 842 PM PDT Sun Mar 30 2025 CAZ338-311200- /O.UPG.KHNX.HW.A.0005.250331T1500Z-250402T1200Z/ /O.NEW.KHNX.HW.W.0009.250331T1500Z-250402T1200Z/ /O.CON.KHNX.WI.Y.0022.000000T0000Z-250331T1500Z/ Mojave Desert Slopes- Including the cities of Mojave 842 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 40 mph. For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Mojave Desert Slopes. * WHEN...For the Wind Advisory, until 8 AM PDT Monday. For the High Wind Warning, from 8 AM Monday to 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ337-311200- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley- Including the cities of Ridgecrest and Inyokern 842 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Indian Wells Valley. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ339-311200- /O.CON.KHNX.WI.Y.0022.250331T1500Z-250402T1200Z/ Mojave Desert- Including the cities of Rosamond, California City, Randsburg, and Edwards AFB 842 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Mojave Desert. * WHEN...From 8 AM Monday to 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SM
8 follow-up statements
533 WWUS76 KHNX 311154 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 454 AM PDT Mon Mar 31 2025 CAZ338-312045- /O.CON.KHNX.HW.W.0009.250331T1500Z-250402T1200Z/ /O.CON.KHNX.WI.Y.0022.000000T0000Z-250331T1500Z/ Mojave Desert Slopes- Including the cities of Mojave 454 AM PDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT WEDNESDAY... * WHAT...For the Wind Advisory, west winds 15 to 25 mph with gusts up to 40 mph. For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Mojave Desert Slopes. * WHEN...For the Wind Advisory, until 8 AM PDT this morning. For the High Wind Warning, from 8 AM this morning to 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ337-312045- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley- Including the cities of Inyokern and Ridgecrest 454 AM PDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Indian Wells Valley. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ339-312045- /O.CON.KHNX.WI.Y.0022.250331T1500Z-250402T1200Z/ Mojave Desert- Including the cities of California City, Randsburg, Edwards AFB, and Rosamond 454 AM PDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Mojave Desert. * WHEN...From 8 AM this morning to 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMolina
255 WWUS76 KHNX 312006 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 106 PM PDT Mon Mar 31 2025 CAZ338-010500- /O.CON.KHNX.HW.W.0009.000000T0000Z-250402T1200Z/ Mojave Desert Slopes- Including the cities of Mojave 106 PM PDT Mon Mar 31 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-010500- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley-Mojave Desert- Including the cities of Randsburg, Ridgecrest, Rosamond, Edwards AFB, Inyokern, and California City 106 PM PDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JPK
131 WWUS76 KHNX 010431 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 931 PM PDT Mon Mar 31 2025 CAZ338-011315- /O.CON.KHNX.HW.W.0009.000000T0000Z-250402T1200Z/ Mojave Desert Slopes- Including the cities of Mojave 931 PM PDT Mon Mar 31 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts around 65 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-011315- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley-Mojave Desert- Including the cities of Randsburg, Inyokern, Rosamond, Edwards AFB, California City, and Ridgecrest 931 PM PDT Mon Mar 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BSO
864 WWUS76 KHNX 011247 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 547 AM PDT Tue Apr 1 2025 CAZ338-012100- /O.CON.KHNX.HW.W.0009.000000T0000Z-250402T1200Z/ Mojave Desert Slopes- Including the cities of Mojave 547 AM PDT Tue Apr 1 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-012100- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley-Mojave Desert- Including the cities of Edwards AFB, California City, Rosamond, Inyokern, Ridgecrest, and Randsburg 547 AM PDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ EW
911 WWUS76 KHNX 012050 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 150 PM PDT Tue Apr 1 2025 CAZ338-020500- /O.CON.KHNX.HW.W.0009.000000T0000Z-250402T1200Z/ Mojave Desert Slopes- Including the cities of Mojave 150 PM PDT Tue Apr 1 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts around 65 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-020500- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley-Mojave Desert- Including the cities of Randsburg, California City, Edwards AFB, Rosamond, Ridgecrest, and Inyokern 150 PM PDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DAS
304 WWUS76 KHNX 020439 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 939 PM PDT Tue Apr 1 2025 CAZ338-021200- /O.CON.KHNX.HW.W.0009.000000T0000Z-250402T1200Z/ Mojave Desert Slopes- Including the cities of Mojave 939 PM PDT Tue Apr 1 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts around 65 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-021200- /O.CON.KHNX.WI.Y.0022.000000T0000Z-250402T1200Z/ Indian Wells Valley-Mojave Desert- Including the cities of Randsburg, Edwards AFB, Ridgecrest, Inyokern, Rosamond, and California City 939 PM PDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58 and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMolina
222 WWUS76 KHNX 021143 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 443 AM PDT Wed Apr 2 2025 CAZ338-021800- /O.EXT.KHNX.HW.W.0009.000000T0000Z-250402T1800Z/ Mojave Desert Slopes- Including the cities of Mojave 443 AM PDT Wed Apr 2 2025 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...West winds 35 to 45 mph with gusts around 65 mph. * WHERE...Mojave Desert Slopes. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58, and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ337-339-021800- /O.EXT.KHNX.WI.Y.0022.000000T0000Z-250402T1800Z/ Indian Wells Valley-Mojave Desert- Including the cities of California City, Rosamond, Inyokern, Ridgecrest, Randsburg, and Edwards AFB 443 AM PDT Wed Apr 2 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Indian Wells Valley and Mojave Desert. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highways impacted include US Highway 395 and State Routes 14, 58 and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Proton
523 WWUS76 KHNX 021753 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1053 AM PDT Wed Apr 2 2025 CAZ338-021900- /O.EXP.KHNX.HW.W.0009.000000T0000Z-250402T1800Z/ Mojave Desert Slopes- Including the cities of Mojave 1053 AM PDT Wed Apr 2 2025 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... Winds have decreased below warning criteria. However, conditions will remain gusty. $$ CAZ337-339-021900- /O.EXP.KHNX.WI.Y.0022.000000T0000Z-250402T1800Z/ Indian Wells Valley-Mojave Desert- Including the cities of Rosamond, Edwards AFB, Randsburg, Ridgecrest, Inyokern, and California City 1053 AM PDT Wed Apr 2 2025 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... Winds have decreased below advisory criteria. However, conditions will remain gusty. $$ JPK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Mar 30, 11:07 AM PDT, 9 hours 35 minutes earlier. Its key messages:
- * Precipitation will continue to move through the forecast area through midweek, with only eastern Kern County not seeing 100% probability of measurable rainfall. Eastern Kern County probabilities range from 75% over the mountains to 25% along the county line. * Moderate to heavy snow expected in the Sierra through midweek, with 1-2 feet of snow in Mariposa, Madera, and Fresno (north of the Kings River) Counties and up to 9 inches in Fresno, south of the Kings River, and Tulare Counties. * Winter Storm Warning in effect for Sierra north of the Kings River and a Winter Weather Advisory south of the river. * Snow levels will drop on Tuesday from 6kft to 4kft, though the majority of the snowfall will occur on before the snow levels drop. Light snow accumulations down to 4kft will be possible. * Strong winds expected Monday through Wednesday across the Sierra Crest, the lee slopes of Kern County Mountains and the Kern Desert. 85% probability of greater than 60 mph gust along the lee slopes and Walker Pass each day, with highly probs on Tuesday. * High Wind Watch in effect for the lee slopes and a Wind Advisory for the Kern Desert.
Area forecast discussion, Mar 30, 11:07 AM PDT, 9 hours 35 minutes before
Area Forecast Discussion National Weather Service Hanford CA 1107 AM PDT Sun Mar 30 2025 && .KEY MESSAGES... * Precipitation will continue to move through the forecast area through midweek, with only eastern Kern County not seeing 100% probability of measurable rainfall. Eastern Kern County probabilities range from 75% over the mountains to 25% along the county line. * Moderate to heavy snow expected in the Sierra through midweek, with 1-2 feet of snow in Mariposa, Madera, and Fresno (north of the Kings River) Counties and up to 9 inches in Fresno, south of the Kings River, and Tulare Counties. * Winter Storm Warning in effect for Sierra north of the Kings River and a Winter Weather Advisory south of the river. * Snow levels will drop on Tuesday from 6kft to 4kft, though the majority of the snowfall will occur on before the snow levels drop. Light snow accumulations down to 4kft will be possible. * Strong winds expected Monday through Wednesday across the Sierra Crest, the lee slopes of Kern County Mountains and the Kern Desert. 85% probability of greater than 60 mph gust along the lee slopes and Walker Pass each day, with highly probs on Tuesday. * High Wind Watch in effect for the lee slopes and a Wind Advisory for the Kern Desert. && .DISCUSSION... Light showers will continue today, with increasing precipitation chances over the next few days thanks to a broad trough off the Pacific NW coast. That low will works its way onshore opening the long wave trough over the western states. Multiple waves will work through the flow this week keeping temperatures moderated for most of the work week. Late week, a cutoff low is progged to setup over Arizona with a ridge building on the West Coast. Uncertainty remains as to which feature will win out for our area. The low could keep precip and cooler temps, while the ridge will allow for a warm up next week. && .AVIATION... Periods of -SHRA across the San Joaquin Valley with local MVFR conditions possible. Over the Sierra Nevada and Kern County mountains, widespread MVFR and areas of mountain obscuring IFR conditions in clouds and precipitation. && .AIR QUALITY ISSUES... ISSUED: 03/29/2025 13:11 EXPIRES: 03/30/2025 23:59 None. && .CERTAINTY... The level of certainty for days 1 and 2 is low. The level of certainty for days 3 through 7 is low. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information and/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Monday morning through late Tuesday night for CAZ338. Wind Advisory from 8 AM Monday to 5 AM PDT Wednesday for CAZ337-339. Winter Storm Warning from 11 PM this evening to 11 PM PDT Tuesday for CAZ323-326-327. Winter Weather Advisory from 11 PM this evening to 11 PM PDT Tuesday for CAZ328>331. &&
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:53 PM PDT | Special Weather Statement | HNX | Madera | 37 min |
| Mar 31, 12:55 PM PDT | Special Weather Statement | HNX | Fresno | 35 min |
| Mar 31, 12:57 PM PDT | Special Weather Statement | HNX | Tulare | 33 min |
| Mar 31, 1:25 PM PDT | Special Weather Statement | HNX | Fresno | 35 min |
| Mar 31, 1:35 PM PDT | Areal Flood Advisory | HNX | Fresno | 70 min |
| Mar 31, 1:54 PM PDT | Special Weather Statement | HNX | Tulare | 36 min |
| Mar 31, 3:19 PM PDT | Special Weather Statement | HNX | Tulare | 26 min |
Nearby
High Wind Warnings in California, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.